Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Character kernels of discrete groups


Author: D. S. Passman
Journal: Proc. Amer. Math. Soc. 17 (1966), 487-492
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9939-1966-0191974-5
MathSciNet review: 0191974
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, Groups with representations of bounded degree. II, Illinois J. Math. 5 (1961), 198-205. MR 0122893 (23:A225)
  • [2] I. M. Isaacs and D. S. Passman, Groups with representations of bounded degree, Canad. J. Math. 16 (1964), 299-309. MR 0167539 (29:4811)
  • [3] -, Characterization of groups in terms of the degrees of their characters, Pacific J. Math. 15 (1965), 877-903. MR 0191972 (33:199)
  • [4] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956; rev ed., 1964. MR 0081264 (18:373d)
  • [5] C. Rickart, Uniqueness of norm in Banach algebras, Ann. of Math. 51 (1950), 615-628. MR 0034967 (11:670d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0191974-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society